# SDR DALA2024051405217

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,826 hours, 30,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Fod
- Location: R3 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 699 THE 3R ENTRY DOOR SLIDE LIGHT REMAINS ILLUMINATED AFTER DISARMING THE DOOR. CORRECTIVE ACTION: FOUND DEBRIS BY DOOR SENSOR / GIRT BAR SENSOR, CLEANED AND OPS GOOD IAW B757 AMM 25-66.  (5320625)
